# SDR CA060405010

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 0860163002
- Part serial: 60163787
- Condition: Malfunctioned
- Location: Brake
- Part time: 20,623 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT CREW REPORTED HEARING A LOUD POP AND THE RAMP PERSONNEL NOTIFIED THE CREW OF A HYDRAULIC LEAK FROM THE NOSE AREA AND THE AIRCRAFT RETURNED TO THE GATE.  UPON FURTHER INVESTIGATION MAINTENANCE FOUND THE AFT END CAP ON THE BRAKE SYSTEM HYDRAULIC ACCUMULATOR HAD FAILED.  WHEN THE END CAP FAILED, IT BLEW THROUGH THE PRESSURE BULKHEAD INTO THE AVIONICS BAY CAUSING DAMAGE TO PITOT AND HYD LINES, BRAKING CONTROL RODS, WIRING AND SURROUNDING STRUCTURE.  ROUTE CAUSE OF THE FAILURE WILL BE PROVIDED ONE THE STRIP REPORT IS AVAILABLE.
